MathSciNet Relay Station
MathSciNet bibliographic data
MR2804011 92D25 (34K13 34K20 34K45 34K60)
Cheng, Huidong; Zhang, Tongqian A new predator-prey model with a profitless delay of digestion and impulsive perturbation on the prey. Appl. Math. Comput. 217 (2011), no. 22, 9198–9208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement